Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Pdoc took me off Klonopine cold turkey. Worried chemist cubbybear

Posted by chemist on May 2, 2004, at 1:15:52

In reply to Re: Pdoc took me off Klonopine cold turkey. Worried chemist, posted by cubbybear on May 2, 2004, at 1:12:23

> >> chemist here...2 mg hs is not insignificant. nor is it appropriate therapy for insomnia. you need a gradual taper, as with any bezo or derivitave...for insomnia, my prefereence is zolpidem (ambien in the US). you can taper of klonopin over a 3-4 week period while titrating ambien.....
>
> I'd say that 3-4 weeks is nowhere near enough for a decrease from 2 mg. If you decrease at the rate of .25 mg./week (and even that might be too fast for some people), it would take a minimum of 8 weeks to complete the taper.

thank you for insight and advice....given the cumulative date that suggest that klonopin at the 2 mg qd level is way short of valium/xanax/ativan, i believe your estimate for tapering is more accurate than mine....thank you, and i stand corrected, all the best, chemist


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:chemist thread:341985
URL: http://www.dr-bob.org/babble/20040429/msgs/342376.html